| | med administration (DEKAPINE)
at first I would like to thank all who attempted to reply to my toipic and special thanks to Tattoo for his consederation of my topic and his addvises.
By the way I want to make it clear that during my daughters seizures she never respond to me and feel nothing when touched or shaked, note that if she was doing any action then goes in seizure,she will keep doing that in randum.For the med that she is taking is called DEKAPINE,scheduled this way:
250 dropes at 8:00 AM and 250 dropes at 8:00 PM.
This med has bad effects , but we can't avoied it for not less than 10 years,the doc doesn't mention any thing like (ketogenic diet) befor the next visit of the doc I would like to know more about Keto genic diet,sure i'll discuss about it with the doc may be it will be in my next posting.Also I would like to know the bad effects of this med and symptomes as reaction of the med on her metabolisme.
thanks for all.